# SDR YENA2021031000160

- Difficulty date: March 5, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 6539
- Aircraft time: 25,711 hours, 4,959 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905350
- Condition: Failed
- Location: Cockpit Equip
- Part time: 25,711 hours, 4,959 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2873, EWR-LAX. EMRGENCY DECLARED. SMOKEY SMELL IN COCKPIT 13000FT IN AIR FOLLOWED BY HUMMING NOISE IN AVIONICS BAY FOLLOWED BY SILENCE. SMELL OF SMOKE DISSAPATED AFTER APPROX 5 MIN AND VENT EXTRACT ECCAM ILLUMINATED; R & R AVIONICS FAN REF AMM 21-26-00. R&R AIR FILTER REF AMM 21-50-00. NO SMELL NOTED. OPS CHK OK.
